As I said in my previous blog, I was on the Patch. The Patch was my preferred choice of birth control to use so that I could use Accutane, a very strong medication for the treatment of severe acne. I was on the Patch for a couple of months I believe.
I'm not sure how long afterwards that I noticed it but I did notice it: break through bleeding or spotting. When I should have been off my period, I was experiencing spotting. I was told spotting sometimes happens with using the Patch (again, consult YOUR doctor on any of your symptoms and get proper medical advice). Spotting had never before been a problem for me. So it was a good chance that since I also had never used the Patch before, that the two were linked. But my GYN and I weren't sure whether my spotting was from using the Patch, from possibly not putting the Patch on the day I needed to replace it, or whether it was coming from the fibroids. I was hoping that the spotting was from using the Patch and not from the fibroids. My hope was that if I stopped using the Patch, then presumably, the spotting would stop too. So I was advised to temporarily stop using the Patch just to find out. Consequently, I also had to stop using Accutane, which was clearing up my acne. (see my first blog on this story).
The results: The spotting did stop after I temporarily stopped using the Patch so I discontinued using the Patch completely. Though the spotting stopped, my GYN still wanted to make sure that my menstrual cycle was otherwise regular and that the uterine fibroids I had were still asymptomatic, so she gave me a menstrual cycle calendar.
I'll tell you more about the menstrual cycle calendar in future blogs.
Showing posts with label break through bleeding. Show all posts
Showing posts with label break through bleeding. Show all posts
Tuesday, March 25, 2008
Subscribe to:
Posts (Atom)
